# SDR SWAA2022031131658

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STA. 360; S-10L / REMOVED CRACKED STRINGER CUP @ STA 360; STR 10L IAW B737-700 SRM 51-40-02-0G-0; PARA 4. VERIFIED MATERIAL AS P/N: BAC1493-853-7075-T62 IAW BOEING DRAW #: 141A1250; REV. K FABRICATED -39 CUP IAW BOEING DRAW#: 141A1250; REV.B. LOCATED & DRILLED NOW -39 STRINGER CUP IAW B737-700 SRM 51-40-05-0G-0. INSTALLED NEW -39 CUP IAW B737-700 SRM 51-40-02-0G-0; PARA .4 RESTORED PROTECTIVE FINISHES IAW B737-700 AMM 51-21-41-370-803 FOR ALODINE; 51-21-72-370-801 FOR PRIMER & 51-21-91-620-802 FOR CIC. ATAG#: A55934
